# SDR ARWA981062

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 10113851
- Aircraft serial: 1133
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Aft Fuselage
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS DUE PNEUMATIC LEAK, AFTER ENGINE START NR 8R CABIN SMOKE DETECTOR ILLUMINATED.  UPON VISUAL INSPECTION HOT AIR WAS FOUND COMING THROUGH A HOLE IN THE AFT CABIN.  FOUND LOOSE CLAMP AT AFT FUSELAGE DUCT COUPLING, RETORQUED CLAMP, OPS NORMAL, NO LEAKS NOTED AS PER M/M 20-20-00 PG 64-08.
